View Full Version : dex's effects becoming too potent


Kafkas
09-05-16, 04:58 AM
hello I just signed up to throw my concern here

below is my brief story, probably you can skim for bold ones

also, English is not my first language so forgive me any grammatical mistakes ! :p
---------------------------------------------------------------------



I was reading this forum before I get a formal diagnosis.

the diagnosis was made approximately 3 months ago and started dexamphetamine 20 mg daily.

I found out my dosage through the experiment, 10mg, 5mg, 5mg. I also tried 2.5mg but this can put me into sleep.

I was going perfect except sleep problem, no heart palpitations or anxiety.

unfortunately, I injured my knee during the martial arts practice, and this provoked deep vein thrombosis. I was using Clexane, the blood thinner, I had to inject myself. after 20 days later, I started Xarelto which is another blood thinner for oral administration. I am still on this, probably 1 more month to go.

interestingly, since started blood thinners, I experienced severe fatigue, brain fog, sudden onset of overwhelming tiredness for 6 WEEKS !! many people experience these symptoms while they are on Xarelto, however, my hematologist did not believe it... I had blood tests for almost every day as my GP suspected I might had internal bleeding from blood thinners and that could cause anemia then all those symptoms make sense. but blood tests were so clean. So, for 6 weeks, I did not feel any effects from dexamphetamine. absolutely zero

So only remaining factor was just Xarelto. unfortunately I could not discontinue Xarelto, the clot hasn't dissolved within 6-7 weeks ( it was relatively really long and occlusive, 15cm long below the knee...) so I had to continue another 2 months.

I was researching my symptoms and magnesium deficiency was very plausible. I started taking magnesium supplement (oxide), and showed some improvement. it was the only thing that improved symptoms. I researched more about magnesium and realized that it is essential supplement for psychostimulant user and general wellness ( I read about that magnesium is partial NMDAr antagonist that could prevent building and reverse tolerance, I am not sure whether or not this is true ). I quickly ordered higher bioavailable magnesium such as amino acid chelate and citrate. It was really working, my symptoms got better markedly and gradually. So, I was able to escape from the depressive hole and gained all my energy back.

I got really better by last week, and the effects of dexamphetamine returned. it delivered the same benefits.
I was confident to reduce the dosage to 15mg daily (5, 5, 5) and I had no problem.

However, I took my afternoon 5 mg and experienced that it was becoming very intense. focus, but it was really sharp, more like a laser beam (?). heart palpitations but blood pressure was normal and no anxiety. I never experienced this much strong effects from the dexamphetamine... it scared me little so I consumed 100% orange juice and vitamin C. after 1 hour later, I felt lethargic and sleepiness as if it wore off. It felt like I was too stimulated or dexamphetamine + caffeine. since I had a panic attack from coffee + dexamphetamine, I cut all sort of caffeine.

Has anyone experienced such things ? it seems like everyone increases the dosage but I am going backwards. perhaps it was from the magnesium supplement ? I doubt it... I will see how I go tomorrow. please share your thoughts ! thanks ! :D

Robin.B.P
09-05-16, 07:00 AM
When I used to take magnesium the same thing happened to me. It's like it increased the effect of Dex many times. Now my biggest problem is that Dex last several days. And has losen effect,even a breake does not help me. I get so hyper I almost blow up. I am also on effexor for anxiety since I get that to sometimes.

Kafkas
09-05-16, 08:06 AM
When I used to take magnesium the same thing happened to me. It's like it increased the effect of Dex many times. Now my biggest problem is that Dex last several days. And has losen effect,even a breake does not help me. I get so hyper I almost blow up. I am also on effexor for anxiety since I get that to sometimes.

the effects last several days ? how is it possible... I get the sharp feeling sometimes in the morning. so did you stop take magnesium ? should I stop it ? uhm... I am really keen to know how you deal with these ups and downs.

Robin.B.P
09-05-16, 11:35 AM
I think you should stop magnesium, I take Attentin 5mg, the fine thing with these is that I can breake them in four. But that don't help my Adhd part,but I get razer sharp on wery low dosage. I am not sure how it's possible it can last so long. It only makes it harder to get the dosage right when I need it.

emperorpenguin
09-12-16, 09:10 AM
I feel like with only 5mg, there's probably something else going on. Everyone responds differently, but that's the minimum adult dose and the effects would be subtle-to-moderate for most people. I'd talk to your doctor before taking more.